# SDR CKSA96064

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AA
- Make and model: Boeing 727223
- Aircraft serial: 21085
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE FLAMED OUT AT FL370 WHILE CROSS FEEDING FROM ENGINES NR 1 AND NR 3.  NR 2 ENGINE BOOST PUMPS OFF, NORMAL INFLIGHT RESTART WITH BOOST PUMPS ON.  INSPECTED ENGINE IAW MM CHAPTER 72-00, OPS CHECKED GOOD ON ENGINE RUN.
